Some stochastically regularizing algorithms based on a difference
Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_3_a0,
author = {V. B. Glasko and Yu. A. Kriksin},
title = {Some stochastically regularizing algorithms based on a difference},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1983},
volume = {271},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a0/}
}
V. B. Glasko; Yu. A. Kriksin. Some stochastically regularizing algorithms based on a difference. Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a0/